Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Tiredness, weakness, anxious, low BP. Prescribed coversyl. How to treat this feeling, advise?

User rating for this question
Very Good
Answered by

Cardiologist, Interventional
Practicing since : 1998
Answered : 410 Questions
My Doctor prescribed Coversyl to me 4 weeks ago. Since then my blood pressure has come down to 130/80 and seems to be in control. However I am feeling very tired and some days I feel weak and occassionally I become anxious i.e. Some days I feel good and some days I feel down. Will this change over time. I am forty years of age and am wondering how long this will continue?
Posted Tue, 22 May 2012 in Hypertension and Heart Disease
Answered by Dr. Prabhakar C Koregol 29 minutes later
I would at outset would congratulate you on such good control of bp. But if you have worrisome symptoms they are not likely to be related either to your bp or medicine. please have repeat clinical evaluation just to make sure everything is fine and nothing is missed. If have had detailed evaluation and symptoms were attributed to bp only than with such good control they should disappear quickly in matter of weeks.
Above answer was peer-reviewed by
Follow-up: Tiredness, weakness, anxious, low BP. Prescribed coversyl. How to treat this feeling, advise? 16 hours later
Had some blood tests completed six months ago and they were good. I met my doctor 3 weeks ago after taking coversyl for two weeks and he said it was doing what it was supposed to do. He told me to stop worrying about my blood pressure and that I was healthy and that there was nothing wrong with me. I think I may be worrying about things too much which seems to be making me tired and getting me down. What should I do?
Answered by Dr. Prabhakar C Koregol 1 hour later
If thats what your feel strongly than I would suggest you need to do nothing. Just stop worrying take walk daily. Be active and eat healthy balanced diet and you should continue coversyl you should well
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor